MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE VALVE SEPAR

INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE VALVE SEPAR
Catalog Number 828801PL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This is 1 of 2 reports linked to mfg report number: 3013886523-2025-00226 a facility reported a certas valve (b)(6) was implanted via ventriculoperitoneal (vp) shunt on (b)(6) 2024.The valve did not work and was removed and replaced on (b)(6) 2025.On (b)(6) 2025, the replacement valve also did not work and was removed and replaced on the same day.Both valves were used with a bactiseal kit (b)(6).The patient is currently stable and at home.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h11.Device history record (dhr) - the product code 82-8801pl with lot 7468883, conformed to the specifications when released to stock.Failure analysis - the position of the cam when the valve was received was at setting 4.The valve was visually inspected; no defect was noted.The valve was irrigated: no defect noted.The valve passed the test for programming, occlusion, leak, reflux and pressure.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve, at the time of investigation no programming issues were noted.
 
Event or Problem Description
N/a.

Brand Name
CERTAS PLUS INLINE VALVE SEPAR
Common Device Name
CERTAS PLUS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22912060
Report Number3013886523-2025-00225
Device Sequence Number18458205
Product Code JXG
UDI-Device Identifier10381780535379
UDI-Public(01)10381780535379(11)241014(17)290930(10)7468883
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number828801PL
Device Lot Number7468883
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CODMAN BACTISEAL CATHETER KIT (ID 823072)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight124 KG
Patient EthnicityNon Hispanic
Patient RaceWhite